# SDR CA970722021

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7601 · Engine Synchronizing
- Part: Flex Drive Shaft
- Part number: 1551104
- Condition: Corroded
- Location: Eng Sync Act
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE ENGINE SYNCHRONIZATION SYSTEM THE ACTUATOR FLEX DRIVE SHAFT WAS FOUND BROKEN INTO TWO PIECES AT APPROXIMATELY MID SPAN. THE CABLE WAS CORRODED WITH WATER PRESENT.
